Table of Contents
ISRN Mathematical Analysis
Volume 2013, Article ID 852902, 9 pages
http://dx.doi.org/10.1155/2013/852902
Research Article

Global Existence and Blowup for a Reaction-Diffusion System with Nonlocal Boundary Condition

School of Mathematics and Statistics, Southwest University, Chongqing 400715, China

Received 23 April 2013; Accepted 16 May 2013

Academic Editors: G. Buttazzo, B. Djafari Rouhani, and A. I. Hai

Copyright © 2013 Jun Zhou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper considers the singularity properties of positive solutions for a reaction-diffusion system with nonlocal boundary condition. The conditions on the existence and nonexistence of global positive solutions are given. Moreover, we establish the blow-up rate estimate for the blow-up solution.